# SDR SWAA2022050903879

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,535 hours, 34,711 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER LOWER SKIN IS CRACKED 1 LONG LOCATED 9.625 FWD OF AFT SPAR AT STAB STA 193.90 / [01] EA 22-155-01353 ISSUED.;[02] C/W EA 22-155-01353
